Periodic solutions of some nonlinear degenerate parabolic equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)554-567
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume104
Issue number2
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Nonlinear Degenerate Parabolic Equation
Periodic Solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Periodic solutions of some nonlinear degenerate parabolic equations. / Nakao, Mitsuhiro.

In: Journal of Mathematical Analysis and Applications, Vol. 104, No. 2, 1984, p. 554-567.

Research output: Contribution to journalArticle

@article{f0a7bc231fa64194b5cee8ce280c8dde,
title = "Periodic solutions of some nonlinear degenerate parabolic equations",
author = "Mitsuhiro Nakao",
year = "1984",
doi = "10.1016/0022-247X(84)90020-9",
language = "English",
volume = "104",
pages = "554--567",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Periodic solutions of some nonlinear degenerate parabolic equations

AU - Nakao, Mitsuhiro

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021581580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021581580&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(84)90020-9

DO - 10.1016/0022-247X(84)90020-9

M3 - Article

VL - 104

SP - 554

EP - 567

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -